Show simple item record

dc.contributor.authorTeunissen, Peter
dc.contributor.authorSalzmann, M.A.
dc.contributor.authorde Heus, H.M.
dc.date.accessioned2017-01-30T12:05:47Z
dc.date.available2017-01-30T12:05:47Z
dc.date.created2011-11-21T01:45:36Z
dc.date.issued1987
dc.date.submitted2011-11-21
dc.identifier.citationTeunissen, P.J.G. and Salzmann, M.A. and de Heus, H.M. 1987. Over het aansluiten van puntenvelden (2): De aansluitingsvereffening. NGT Geodesia. 29 (6): pp. 229-235 and 29 (7/8): pp. 270-273.
dc.identifier.urihttp://hdl.handle.net/20.500.11937/18065
dc.description.abstract

On the adjustment for the connection of pointfields: In this article a general method is derived for connecting overlapping pointfields. In particular attention is given to randeficiencies in the coordinate covariance matrices. A regularization method for singular covariance matrices is given. It is shown that the linear least-squares estimators of the coordinates and transformation parameters are invariant for the regularization method. No explicit use is made of the theory of generalized inverses. Some numerical examples are given.

dc.languageen
dc.titleOver het aansluiten van puntenvelden (2): De aansluitingsvereffening.
dc.typeJournal Article
curtin.digitool.pid168988
curtin.accessStatusFulltext not available
curtin.facultyDepartment of Spatial Sciences


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record